# SDR IPXA2022020478634

- Difficulty date: January 11, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AEA01151
- Condition: Cracked
- Location: L-3 Door Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL-3 DOOR JAMB INNER SKIN REPAIR DOUBLER IS CRACKED BETWEEN STA. 1250.75 & 1256.75.REPAIRED CRACKED L-3 DOOR JAMB INNER SKIN BETWEEN STA. 1250.75 & 1256.75 IAW VT-SAA EA 011-5310-01-A9471 REV. I/R AND UPS EO MD11-5310-82750-A. (MAJOR) REF. FAA FORM 8100-9 BY S. KANG (AR-605677) DATED 02/01/2022.
